| Model Number |
133S-MX-13-T |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: not applicable-device not implanted.
Event or Problem Description
Healthcare professional reported new expander out of the box was leaking.Device was not implanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: broken device : two openings observed on the posterior side assessed as surgical damage like.Additional observations: observe suture thread in the suture tab.